RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 6, Pages 841–843 (Mi de10992)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

The best many-dimensional parametrization

E. B. Kuznetsov, V. I. Shalashilin

Moscow Aviation Institute

Full text: PDF file (536 kB)

English version:
Differential Equations, 2000, 36:6, 934–937

Bibliographic databases:

UDC: 517.925:519.622
Received: 25.09.1998

Citation: E. B. Kuznetsov, V. I. Shalashilin, “The best many-dimensional parametrization”, Differ. Uravn., 36:6 (2000), 841–843; Differ. Equ., 36:6 (2000), 934–937

Citation in format AMSBIB
\Bibitem{KuzSha00}
\by E.~B.~Kuznetsov, V.~I.~Shalashilin
\paper The best many-dimensional parametrization
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 6
\pages 841--843
\mathnet{http://mi.mathnet.ru/de10992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819473}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 6
\pages 934--937
\crossref{https://doi.org/10.1007/BF02754421}


Linking options:
  • http://mi.mathnet.ru/eng/de10992
  • http://mi.mathnet.ru/eng/de/v36/i6/p841

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Kuznetsov, A. Yu. Yakimovitch, “Optimal parametrization in approximation of curves and surfaces”, Comput. Math. Math. Phys., 45:5 (2005), 732–745  mathnet  mathscinet  zmath
    2. E. B. Kuznetsov, “On the best parametrization”, Comput. Math. Math. Phys., 48:12 (2008), 2162–2171  mathnet  crossref  mathscinet  isi
    3. E. B. Kuznetsov, “Continuation of solutions in multiparameter approximation of curves and surfaces”, Comput. Math. Math. Phys., 52:8 (2012), 1149–1162  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
  • Number of views:
    This page:72
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020